No Cover Image

Journal article 581 views

Computations via Newtonian and relativistic kinematic systems / E.J Beggs, J.V Tucker, Edwin Beggs, John Tucker

Applied Mathematics and Computation, Volume: 215, Issue: 4, Pages: 1311 - 1322

Swansea University Authors: Edwin Beggs, John Tucker

Full text not available from this repository: check for access using links below.

Published in: Applied Mathematics and Computation
ISSN: 0096-3003
Published: 2009
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 4
Start Page: 1311
End Page: 1322